MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS TRIMAX 18MM PREP KIT; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS TRIMAX 18MM PREP KIT; STAPLE, FIXATION, BONE
Model Number TriMAX 18mm Prep Kit
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While performing 1st metatarsal tmt fusion preparing for keel-lock implant, the cuneiform fractured.A dynaforce lapidus lz beta plate, 3 locking screws and 1 non-locking screw were used instead of the keel-lock implant for fusion and repaired the cuneiform.Part number 7318-1818, lot number 500917, 18x18x18 trimax implant.
 
Event or Problem Description
While performing 1st metatarsal tmt fusion preparing for keel-lock implant, the cuneiform fractured.A dynaforce lapidus lz beta plate, 3 locking screws and 1 non-locking screw were used instead of the keel-lock implant for fusion and repaired the cuneiform.

Brand Name
TRIMAX 18MM PREP KIT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key9756846
Report Number3011421599-2020-00003
Device Sequence Number3308014
Product Code JDR
UDI-Device Identifier00815432027569
UDI-Public00815432027569
Combination Product (Y/N)N
PMA/510(K) Number
K191342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/04/2021
Device Model NumberTriMAX 18mm Prep Kit
Device Catalogue Number7300-1800KT
Device Lot Number500917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;